MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINE COLLECTION URINALYSIS CUP KIT: STERILE SCREW-CAP; COLLECTION CUP

BECTON, DICKINSON & CO. BD VACUTAINER® URINE COLLECTION URINALYSIS CUP KIT: STERILE SCREW-CAP; COLLECTION CUP
Catalog Number 364989
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results - one hundred customer samples were returned.Twenty were observed for stopper creepout/pop off.The tubes sat and were visually inspected for creepout.The tubes were picked up by shield assemblies and shaken to see if the stopper would dislodge.Stopper creepout was not observed.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 4177818.Conclusion: bd was not able to duplicate or confirm the customers indicated failure mode.
 
Event or Problem Description
It was reported that the bd vacutainer® urine collection urinalysis cup kit: sterile screw-cap collection cup with integrated transfer device and 8.0 ml, 16x100 mm plus plastic conical tube for urinalysis had a stopper come off which resulted in a leak of urine into a biohazard bag.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The initial mdr was submitted with the device type code as jsm.It is corrected to read kdt.The initial mdr was submitted with the 510k number listed as n/a.It is corrected to read exempt.

Brand Name
BD VACUTAINER® URINE COLLECTION URINALYSIS CUP KIT: STERILE SCREW-CAP
Common Device Name
COLLECTION CUP
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7059104
Report Number1917413-2017-00235
Device Sequence Number112061
Product Code KDT
UDI-Device Identifier00382903649891
UDI-Public00382903649891
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2016
Device Catalogue Number364989
Device Lot Number4177818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2015
Initial Date Received by Manufacturer 08/31/2015
Supplement Date Received by Manufacturer08/31/2015
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;